# SDR AWXA960619

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 654N02438
- Condition: Corroded
- Location: Bs 397
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7825 - DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON SEAT TRACK BS 397, RBL 45, WL 208.  REMOVED AND REPLACED SEAT TRACK PER IAW SRM 51-40-02 AND SRM 51-40-00.  (M)
